Relations and quantizations in the category of probabilistic bundles

Jakobsen, Per, Lychagin, Valentin . Acta Applicandae Mathematicae 2004. 82 (3) :269-308

Locate this article in:

Bibtex

@article{CIS-206278,
  Author = {Jakobsen, Per and Lychagin, Valentin},
  Title = {Relations and quantizations in the category of probabilistic bundles},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {82},
  Number = {3},
  Year = {2004},
  Pages = {269--308},
  Keywords = {probability theory, probabilistic measure theory, monoidal structure, Markov relations}
}

Similar articles